Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The radial behavior of Blaschke products

Authors: C. L. Belna, P. Colwell and G. Piranian
Journal: Proc. Amer. Math. Soc. 93 (1985), 267-271
MSC: Primary 30D40; Secondary 30D50
MathSciNet review: 770534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper extends results of G. T. Cargo and of C. L. Belna, F. W. Carroll and G. Piranian on the existence of Blaschke products with prescribed radial limits at a prescribed finite or countable set of points on the unit circle. The extension permits the prescription of the radial cluster set at each point of a prescribed countable set on the unit circle.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D40, 30D50

Retrieve articles in all journals with MSC: 30D40, 30D50

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society